ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

On Double Duplication of Graphs

Journal: International Journal of Mechanical and Production Engineering Research and Development (IJMPERD ) (Vol.10, No. 3)

Publication Date:

Authors : ; ;

Page : 10965-10974

Keywords : MS Subject Classification: 05C78;

Source : Downloadexternal Find it from : Google Scholarexternal


This paper deals with labeling the graph by double duplication of all vertices by edges of the graph. It examines the existence of cordial labeling of DDVV[G1ˆeG2] for different graphs G1and G2.

Last modified: 2020-10-06 17:41:17